I started Mirapex about a week ago for restless leg syndrome. That is what my doctor thought my pain in the back of my knee was? The first night I slept so well, however about the 3rd night I woke up with severe pain in my upper thigh. Pain is increasing I need help getting out of bed and in and out of my car. Pain doesn't decrease by evening. I feel like I am losing use of my leg. I'm scared.
FrancieMac; This is in the rare section of side effect but it does list it and it sounds like what you are saying here is a copy and paste from Drug.com ( muscle or joint pain
muscle weakness ) So being it is saying a good chance of these happening YOU SHOULD CALL YOUR DOCTOR and let them know what is going on TODAY but this also will go away in time don't change it until you hear from the doctor. Chuck1957
- Mirapex Information for Consumers
- Mirapex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirapex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Apr 2010 • 1 answer
Posted 19 Dec 2011 • 6 answers
Posted 5 Apr 2012 • 2 answers
Posted 2 Mar 2013 • 1 answer
Posted 18 May 2017 • 0 answers